# SDR R61A201309130869

- Difficulty date: September 13, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N507LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 10,144 hours, 10,481 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 471301
- Part serial: VAC0285
- Condition: Damaged
- Location: Nlg
- Part time: 476 hours, 480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVING AT THE GATE, A NLG TIRE WAS DISCOVERED MISSING FROM ACFT.  ACFT HAD LANDED AND TAXIED TO GATE WITHOUT INCIDENT AND TIRE WAS LATER DISCOVERED ON SIDE OF THE RUNWAY.  MX INSPECTED AND FOUND AXLE DAMAGE. MX R & R BOTH THE AXLE AND BOTH NOSE TIRES IAW AMM AND ACFT IS GOOD FOR SERVICE.
